# SDR UIEA2019122316116

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,786 hours, 24,822 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS CAUTION, PERFORMED QRH 2.51. MESSAGE EXTINGUISHED.  PERFORMED AN OPS TEST IAW AMM 21-51-00, OPS CHECKED GOOD.
